Fuzzy sets and membership functions based on probabilities

Beliakov, Gleb 1996, Fuzzy sets and membership functions based on probabilities, Information Sciences, vol. 91, no. 1-2, pp. 95-111, doi: 10.1016/0020-0255(95)00291-X.

Attached Files
Name Description MIMEType Size Downloads

Title Fuzzy sets and membership functions based on probabilities
Author(s) Beliakov, GlebORCID iD for Beliakov, Gleb orcid.org/0000-0002-9841-5292
Journal name Information Sciences
Volume number 91
Issue number 1-2
Start page 95
End page 111
Total pages 17
Publisher Elsevier
Publication date 1996-05-01
ISSN 0020-0255
Keyword(s) Science & Technology
Computer Science, Information Systems
Computer Science
Language eng
DOI 10.1016/0020-0255(95)00291-X
Field of Research 01 Mathematical Sciences
08 Information And Computing Sciences
09 Engineering
HERDC Research category CN.1 Other journal article
Copyright notice ©1996, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30094030

Document type: Journal Article
Collection: Faculty of Science, Engineering and Built Environment
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in TR Web of Science
Scopus Citation Count Cited 15 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 43 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 11 Apr 2017, 10:20:49 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.